# SDR 7AHR2014030782557

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 64,799 hours, 66,271 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD MIDFLAP HAS AREAS OF CORROSION UPPER SURFACE AND PUNCTURE IN SKIN.  REMOVED CORROSION IAW SRM 51-10-06.  FABRICATED AND INSTALLED REPAIR TO SKIN IAW SRM 51-30-2.
